MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA PLUS TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA PLUS TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 06908217001
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case, with patient identifier cn-491024a (system 1), is related to case with patient identifier (b)(6).(system 2).
 
Event or Problem Description
It was reported the patient received the following sets of results within 15 minutes: system 1: at 9:58am a reading of 357 mg/dl.At 9:59am a reading of 226 mg/dl.At 10:02am a reading of 135 mg/dl.At 10:34am a reading of 354 mg/dl.At 10:35am a reading of 203 mg/dl.At 10:36 am a reading of 164 mg/dl.System 2: at 10:50am a reading of 355 mg/dl.At 10:59am a reading of 202 mg/dl.At 11:00am a reading of 117 mg/dl.

Brand Name
ACCU-CHEK ® AVIVA PLUS TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIABETES CARE, INC.
9115 hague road
na
indianapolis IN 46250 1025
Manufacturer Contact
brian frazier
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key19812002
Report Number3011393376-2024-01518
Device Sequence Number8379741
Product Code NBW
UDI-Device Identifier00365702407107
UDI-Public00365702407107
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K101299
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2025
Device Catalogue Number06908217001
Device Lot Number690621
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age89 YR
Patient SexFemale
Patient Weight73 KG